L. J. Allen, Stochastic processes with applications to Biology. 2 e, 2010.

W. P. Angerer, A note on the evaluation of fluctuation experiments, Mutation Research/Fundamental and Molecular Mechanisms of Mutagenesis, vol.479, issue.1-2, pp.207-224, 2001.
DOI : 10.1016/S0027-5107(01)00203-2

W. P. Angerer, An explicit representation of the Luria-Delbr??ck distribution, Journal of Mathematical Biology, vol.42, issue.2, pp.145-174, 2001.
DOI : 10.1007/s002850000053

P. Armitage, « The statistical theory of bacterial populations subject to mutation », J. R. Statist. Soc. B, vol.14, pp.1-40, 1952.

K. B. Athreya and S. N. Lahiri, Mesure Theory and Probability Theory, 2006.

K. B. Athreya and P. E. Ney, Branching Processes, 1972.

N. T. Bailey, The Elements of Stochastic Processes with Applications to the Natural Sciences, 1964.

M. S. Bartlett, An Introduction to Stochastic Processes, with Special Reference to Methods and applications. 3 e, 1978.

R. Bellman and T. Harris, On Age-Dependent Binary Branching Processes, The Annals of Mathematics, vol.55, issue.2, pp.280-295, 1952.
DOI : 10.2307/1969779

I. Benjamini and Y. Peres, Markov Chains Indexed by Trees, The Annals of Probability, vol.22, issue.1, pp.219-243, 1994.
DOI : 10.1214/aop/1176988857

URL : http://doi.org/10.1214/aop/1176988857

L. Boe, T. Tolker-nielsen, K. M. Eegholm, H. Spliid, and A. Vrang, Fluctuation analysis of mutations to nalidixic acid resistance in Escherichia coli., Journal of Bacteriology, vol.176, issue.10, pp.2781-2787, 1994.
DOI : 10.1128/jb.176.10.2781-2787.1994

S. Borrell, Y. Teo, F. Giardina, E. M. Streicher, M. Klopper et al., Epistasis between antibiotic resistance mutations drives the evolution of extensively drug-resistant tuberculosis, Evolution, Medicine, and Public Health, vol.375, issue.1, pp.65-74, 2013.
DOI : 10.1016/S0140-6736(10)60359-9

R. Breunig, An almost unbiased estimator of the coefficient of variation, Economics Letters, vol.70, issue.1, pp.15-19, 2001.
DOI : 10.1016/S0165-1765(00)00351-7

N. Champagnat and A. Lambert, Adaptive dynamics in logistic branching populations, Stochastic Models in Biological Sciences, pp.235-244, 2008.
DOI : 10.4064/bc80-0-14

URL : https://hal.archives-ouvertes.fr/hal-00157987

D. R. Cox, Regression Models and Life-Tables, J. R. Stat. Soc. (Series B), vol.34, issue.2, pp.187-220, 1972.
DOI : 10.1007/978-1-4612-4380-9_37

K. S. Crump and D. G. Hoel, Mathematical models for estimating mutation rates in cell populations, Biometrika, vol.61, issue.2, p.237, 1974.
DOI : 10.1093/biomet/61.2.237

H. L. David, « Probability distribution of drug-resistant mutants in unselected populations of Mycobacterium tuberculosis, Appl. Microbiol, vol.205, pp.810-814, 1970.

A. Dewanji, E. G. Luebeck, and S. H. Moolgavkar, A generalized Luria???Delbr??ck model, Mathematical Biosciences, vol.197, issue.2, pp.140-152, 2005.
DOI : 10.1016/j.mbs.2005.07.003

D. Eddelbuettel, C. Sanderson, and . Rcpparmadillo, RcppArmadillo: Accelerating R with high-performance C++??linear algebra, Computational Statistics & Data Analysis, vol.71, pp.1054-1063, 2014.
DOI : 10.1016/j.csda.2013.02.005

URL : http://cran.fhcrc.org/web/packages/RcppArmadillo/vignettes/RcppArmadillo-intro.pdf

P. Embrechts and J. Hawkes, A limit theorem for the tails of discrete infinitely divisible laws with applications to fluctuation theory, Journal of the Australian Mathematical Society, vol.1, issue.03, pp.412-422, 1982.
DOI : 10.1007/BF02790433

A. Etheridge, Some Mathematical Models from Population Genetics Cours donné à la 39 e École d'Éte de Saint-Flour, 2009.
DOI : 10.1007/978-3-642-16632-7

W. J. Ewens, Mathematical Population Genetics. 2 e, 2004.
DOI : 10.1007/978-0-387-21822-9

F. Fontaine, E. J. Stewart, A. B. Lindner, and F. Taddei, Mutations in two global regulators lower individual mortality in Escherichia coli, Molecular Microbiology, vol.180, issue.0, pp.2-14, 2008.
DOI : 10.1016/S0092-8674(00)80089-6

P. L. Foster, Methods for Determining Spontaneous Mutation Rates, Method. Enzymol, vol.409, pp.195-213, 2006.
DOI : 10.1016/S0076-6879(05)09012-9

URL : http://europepmc.org/articles/pmc2041832?pdf=render

S. Gagneux, C. D. Long, P. M. Small, T. Van, G. K. Schoolnik et al., The Competitive Cost of Antibiotic Resistance in Mycobacterium tuberculosis, Science, vol.312, issue.5782, pp.1944-1946, 2006.
DOI : 10.1126/science.1124410

P. Gerrish, A Simple Formula for Obtaining Markedly Improved Mutation Rate Estimates, Genetics, vol.180, issue.3, pp.1773-1778, 2008.
DOI : 10.1534/genetics.108.091777

URL : http://www.genetics.org/content/genetics/180/3/1773.full.pdf

A. Gillet-markowska, G. Louvel, and G. Fisher, : A Web Tool to Estimate Mutation Rates from Fluctuation Analysis, G3: Genes|Genomes|Genetics, vol.5, issue.11, pp.2323-2327, 2015.
DOI : 10.1534/g3.115.019836

URL : http://www.g3journal.org/content/ggg/5/11/2323.full.pdf

B. M. Hall, C. X. Ma, P. Liang, and K. K. Singh, Fluctuation AnaLysis CalculatOR: a web tool for the determination of mutation rate using Luria-Delbruck fluctuation analysis, Bioinformatics, vol.209, issue.2, pp.1564-1565, 2009.
DOI : 10.1016/j.mbs.2005.03.011

A. Hamon and B. Ycart, « Statistics for the Luria-Delbrück distribution ». Elect, J. Statist, vol.6, pp.1251-1272, 2012.
DOI : 10.1214/12-ejs711

URL : http://doi.org/10.1214/12-ejs711

T. Harko, F. S. Lobo, and M. K. Mak, « Analytical Solutions of the Riccati Equation with Coefficients Satisfying Integral or Differential Conditions with Arbitrary Functions, Univ. J. Appl. Math, vol.2, issue.2, pp.109-118, 2014.

T. E. Harris, The Theory of Branching Processes, 1963.
DOI : 10.1007/978-3-642-51866-9

B. Houchmandzadeh, General formulation of Luria-Delbr??ck distribution of the number of mutants, Physical Review E, vol.56, issue.1, p.12719, 2015.
DOI : 10.1371/journal.pone.0101434

G. Jaeger and S. Sarkar, On the distribution of bacterial mutants: The effects of differential fitness of mutants and non-mutants, Genetica, vol.124, issue.3, pp.217-223, 1995.
DOI : 10.1007/BF01439575

P. Jagers, Stabilities and instabilities in population dynamics, Journal of Applied Probability, vol.29, issue.04, pp.770-780, 1992.
DOI : 10.1080/01621459.1976.10480343

L. W. Jean, M. T. Suchorolski, J. Jeon, and E. G. Luebeck, Multiscale Estimation of Cell Kinetics, Computational and Mathematical Methods in Medicine, vol.11, issue.3, pp.239-254, 1080.
DOI : 10.1080/17486700903535922

M. E. Jones, « Luria-Delbrück fluctuation experiments ; accounting simultaneously for plating efficiency and differential growth rate, J. Theo. Biol, vol.1663, pp.355-363, 1994.
DOI : 10.1006/jtbi.1994.1032

M. E. Jones, S. M. Thomas, and A. Rogers, « Luria-Delbrück Fluctuation Experiments : Design and Analysis », Genetics, vol.136, pp.1209-1216, 1994.

C. D. Kelly and O. Rahn, « The growth rate of individual bacterial cells, J. Bacteriol, vol.23, issue.2, pp.147-153, 1932.

W. S. Kendal and P. Frost, « Pitfalls and practice of Luria-Delbrück fluctuation analysis : a review ». Cancer research 48, pp.1060-1065, 1988.

D. G. Kendall, On the Generalized "Birth-and-Death" Process, The Annals of Mathematical Statistics, vol.19, issue.1, pp.1-15, 1948.
DOI : 10.1214/aoms/1177730285

DOI : 10.1093/biomet/35.3-4.316

D. G. Kendall, « Les processus stochastiques de croissance en biologie, Ann. IHP, vol.131, pp.43-108, 1952.

D. G. Kendall, « On the Choice of a Mathematical Model to Represent Normal Bacterial Growth », Journal of the Royal Statistical Society, vol.141, pp.41-44, 1952.

M. Kimmel and D. E. Axelrod, Branching Processes in Biology, 2002.
DOI : 10.1007/b97371

A. L. Koch, « Mutation and growth rates from Luria-Delbrück fluctuation tests ». Mutation Res, p.129, 1982.
DOI : 10.1016/0027-5107(82)90252-4

N. L. Komarova, L. Wu, and P. Baldi, « The fixed-size Luria-Delbrück model with a nonzero death rate, Math. Biosci, vol.2101, pp.253-290, 2007.

K. P. Koutsoumanis and A. Lianou, ABSTRACT, Applied and Environmental Microbiology, vol.79, issue.7, pp.2294-2301, 2013.
DOI : 10.1128/AEM.03629-12

H. E. Kubitschek, THE DISTRIBUTION OF CELL GENERATION TIMES, Cell Proliferation, vol.1, issue.2, pp.113-122, 1971.
DOI : 10.1111/j.1550-7408.1963.tb01679.x

V. Kucera, « A review of the matrix Riccati Equation, pp.42-61, 1973.

T. Kuzcek, « Almost sure limit results for the supercritical Bellman-Harris process, J. Appl. Probab, vol.193, pp.668-674, 1982.

T. Kuzcek, « On the convergence of the empiric age distribution for one dimensional supercritical age dependent branching processes, Ann. Probab, vol.10, issue.1, pp.252-258, 1982.

A. K. Laird, Dynamics of Tumor Growth, British Journal of Cancer, vol.18, issue.3, pp.490-502, 1964.
DOI : 10.1038/bjc.1964.55

A. Lambert, The branching process with logistic growth, The Annals of Applied Probability, vol.15, issue.2, pp.1506-1535, 2005.
DOI : 10.1214/105051605000000098

URL : http://doi.org/10.1214/105051605000000098

D. E. Lea and C. A. Coulson, The distribution of the numbers of mutants in bacterial populations, Journal of Genetics, vol.32, issue.3, pp.264-285, 1949.
DOI : 10.1007/BF02986080

E. L. Lehmann and G. Casella, Theory of Point Estimation. 2 e, 2003.

S. Louhichi and B. Ycart, Exponential Growth of Bifurcating Processes with Ancestral Dependence, Advances in Applied Probability, vol.14, issue.02, pp.545-564, 2015.
DOI : 10.2307/3212288

URL : https://hal.archives-ouvertes.fr/hal-00851631

DOI : 10.1101/SQB.1951.016.01.033

S. E. Luria and M. Delbrück, « Mutations of bacteria from virus sensitivity to virus resistance, Genetics, vol.286, pp.491-511, 1943.

W. T. Ma, G. V. Sandri, and S. Sarkar, « Analysis of the Luria-Delbrück distribution using discrete convolution powers, J. Appl. Probab, vol.29, issue.2, pp.255-267, 1992.

Y. Ma, M. G. Genton, and E. Parzen, Asymptotic properties of sample quantiles of discrete distributions, Annals of the Institute of Statistical Mathematics, vol.30, issue.2, pp.227-243, 2011.
DOI : 10.1214/088342304000000387

M. Marcheselli, A. Baccini, and L. Barabesi, Parameter Estimation for the Discrete Stable Family, Communications in Statistics - Theory and Methods, vol.37, issue.6, pp.6-7, 2008.
DOI : 10.1017/CBO9780511802256

J. H. Matis and T. R. Kiffe, Effects of Immigration on Some Stochastic Logistic Models: A Cumulant Truncation Analysis, Theoretical Population Biology, vol.56, issue.2, pp.139-161, 1999.
DOI : 10.1006/tpbi.1999.1420

A. Mazoyer, « Fluctuation analysis application using flan ». (in progress). 2017. url : https://github

A. Mazoyer, « Time inhomogeneous mutation models with birth-date dependence ». (revised)
DOI : 10.1007/s11538-017-0357-3

A. Mazoyer, B. Ycart, and N. Veziris, Correction: Unbiased Estimation of Mutation Rates under Fluctuating Final Counts, PLOS ONE, vol.409, issue.12, pp.1-4, 2017.
DOI : 10.1016/S0076-6879(05)09012-9

A. Mazoyer, R. Drouilhet, S. Despréaux, and B. Ycart, « flan : An R package for inference on mutation models

A. Mazoyer, R. Drouilhet, S. Despréaux, and B. Ycart, « flan : An R package for inference on mutation models ». 2017. url : https://github

A. Mazoyer, R. Drouilhet, S. Despréaux, and B. Ycart, « flan : An R package for inference on mutation models url : https: //journal.r-project.org/archive, The R Journal, 2017.

P. L. De-micheaux, R. Drouilhet, and B. Liquet, The R Software : Fundamentals of Programming and Statistical Analysis, 2013.
DOI : 10.1007/978-1-4614-9020-3

URL : https://hal.archives-ouvertes.fr/hal-00991351

J. S. Murphy, F. R. Landsberger, T. Kikuchi, and I. Tamm, Occurrence of cell division is not exponentially distributed: differences in the generation times of sister cells can be derived from the theory of survival of populations., Proc. Natl. Acad. Sci. USA, pp.2379-2384, 1984.
DOI : 10.1073/pnas.81.8.2379

H. T. Nguyen, An Introduction to Random Sets, Boca Raton : Chapman & Hall/CRC, 2006.
DOI : 10.1201/9781420010619

A. G. Pakes, « Remarks on the Luria-Delbrück distribution, J. Appl. Probab, vol.304, pp.991-994, 1993.
DOI : 10.2307/3214530

R. Pemantle, Tree-Indexed Processes, Statistical Science, vol.10, issue.2, pp.200-213, 1995.
DOI : 10.1214/ss/1177010038

URL : http://doi.org/10.1214/ss/1177010038

R. Development and C. Team, R : A Language and Environment for Statistical Computing Vienna : R Foundation for Statistical Computing, 2008.

O. Rahn, A CHEMICAL EXPLANATION OF THE VARIABILITY OF THE GROWTH RATE, The Journal of General Physiology, vol.15, issue.3, pp.257-277, 1932.
DOI : 10.1085/jgp.15.3.257

W. A. Rosche and P. L. Foster, Determining Mutation Rates in Bacterial Populations, Methods, vol.20, issue.1, 2000.
DOI : 10.1006/meth.1999.0901

B. Rémillard and R. Theodorescu, INFERENCE BASED ON THE EMPIRICAL PROBABILITY GENERATING FUNCTION FOR MIXTURES OF POISSON DISTRIBUTIONS, Statistics & Risk Modeling, vol.18, issue.4, pp.349-366, 2000.
DOI : 10.1524/strm.2000.18.4.349

S. Sarkar, « Haldane's solution of the Luria-Delbrück distribution », Genetics, vol.127, pp.257-261, 1991.

S. Sarkar, W. T. Ma, and G. V. Sandri, On fluctuation analysis: a new, simple and efficient method for computing the expected number of mutants, Genetica, vol.20, issue.2, pp.173-179, 1992.
DOI : 10.1007/BF00120324

E. J. Stewart, R. Madden, G. Paul, and F. Taddei, Aging and Death in an Organism That Reproduces by Morphologically Symmetric Division, PLoS Biology, vol.297, issue.2, pp.295-300, 2005.
DOI : 10.1371/journal.pbio.0030045.sv001

URL : https://hal.archives-ouvertes.fr/inserm-00080154

F. M. Stewart, Fluctuation analysis: the effect of plating efficiency, Genetica, vol.124, issue.1, pp.51-55, 1991.
DOI : 10.1007/BF00123984

F. M. Stewart, « Fluctuation Tests : How Reliable Are the Estimates of Mutation Rates ?, Genetics, vol.1374, pp.1139-1146, 1994.

F. M. Stewart, D. M. Gordon, and B. R. Levin, « Fluctuation analysis : the probability distribution of the number of mutants under different conditions, Genetics, vol.1241, pp.175-185, 1990.

W. Y. Tan, On Distribution Theories for the Number of Mutants in Cell Populations, SIAM Journal on Applied Mathematics, vol.42, issue.4, pp.719-730, 1982.
DOI : 10.1137/0142050

W. Y. Tan, A stochastic Gompertz birth-death process, Statistics & Probability Letters, vol.4, issue.1, pp.25-28, 1986.
DOI : 10.1016/0167-7152(86)90034-9

W. Y. Tan and S. Piantadosi, « On stochastic growth processes with application to stochastic logistic growth, Statist. Sinica, vol.1, pp.527-540, 1991.

P. F. Verhulst, « Notice sur la loi que la population suit dans son accroissement ». Correspondance mathématique et physique, pp.1838-113

P. F. Verhulst, « Recherches mathématiques sur la loi d'accroissement de la population, Nouveaux mémoires de l'Académie Royale des Sciences et Belles-Lettres de Bruxelles, pp.14-54, 1845.

P. Wang, L. Robert, J. Pelletier, W. L. Dang, F. Taddei et al., Robust Growth of Escherichia coli, Robust growth of Escherichia Coli, pp.1099-1103, 2010.
DOI : 10.1016/j.cub.2010.04.045

URL : https://doi.org/10.1016/j.cub.2010.04.045

L. Wasserman, All of Statistics : a concise course in statistical inference, 2004.
DOI : 10.1007/978-0-387-21736-9

J. Werngren and S. E. Hoffner, Drug-Susceptible Mycobacterium tuberculosis Beijing Genotype Does Not Develop Mutation-Conferred Resistance to Rifampin at an Elevated Rate, Journal of Clinical Microbiology, vol.41, issue.4, pp.1520-1524, 2003.
DOI : 10.1128/JCM.41.4.1520-1524.2003

URL : http://jcm.asm.org/content/41/4/1520.full.pdf

R. Wilcox, Introduction to Robust Estimation and Hypothesis Testing. 3 e, 2012.

X. Wu, E. D. Strome, Q. Meng, P. J. Hastings, S. E. Plon et al., A robust estimator of mutation rates, Mutation Research/Fundamental and Molecular Mechanisms of Mutagenesis, vol.661, issue.1-2, pp.1-2, 2009.
DOI : 10.1016/j.mrfmmm.2008.11.015

B. Ycart, Fluctuation Analysis: Can Estimates Be Trusted?, PLoS ONE, vol.30, issue.12, pp.1-12, 2013.
DOI : 10.1371/journal.pone.0080958.t006

URL : https://hal.archives-ouvertes.fr/hal-00944402

B. Ycart, « Fluctuation analysis with cell deaths, J. Appl. Probab. Statist, vol.91, pp.13-29, 2014.

B. Ycart and N. Veziris, « Unbiased estimates of mutation rates under fluctuating final counts », PLoS One, vol.97, 2014.

G. U. Yule, A Mathematical Theory of Evolution, Based on the Conclusions of Dr. J. C. Willis, F.R.S., Philosophical Transactions of the Royal Society B: Biological Sciences, vol.213, issue.402-410, pp.21-87, 1925.
DOI : 10.1098/rstb.1925.0002

Q. Zheng, Progress of a half century in the study of the Luria???Delbr??ck distribution, Mathematical Biosciences, vol.162, issue.1-2, pp.1-32, 1999.
DOI : 10.1016/S0025-5564(99)00045-0

Q. Zheng, Statistical and algorithmic methods for fluctuation analysis with SALVADOR as an implementation, Mathematical Biosciences, vol.176, issue.2, pp.237-252, 2002.
DOI : 10.1016/S0025-5564(02)00087-1

Q. Zheng, New algorithms for Luria???Delbr??ck fluctuation analysis, Mathematical Biosciences, vol.196, issue.2, pp.198-214, 2005.
DOI : 10.1016/j.mbs.2005.03.011

Q. Zheng, A note on plating efficiency in fluctuation experiments, Mathematical Biosciences, vol.216, issue.2, pp.150-153, 2007.
DOI : 10.1016/j.mbs.2008.09.002

Q. Zheng, On Haldane???s formulation of Luria and Delbr??ck???s mutation model, Mathematical Biosciences, vol.209, issue.2, pp.500-513, 2007.
DOI : 10.1016/j.mbs.2007.03.003